Descriptive set theoretical complexity of randomness notions

Volume 215 / 2011

Liang Yu Fundamenta Mathematicae 215 (2011), 219-231 MSC: 03D32, 03E15, 54H05. DOI: 10.4064/fm215-3-2

Abstract

We study the descriptive set theoretical complexity of various randomness notions.

Authors

  • Liang YuInstitute of Mathematical Science
    Nanjing University
    Nanjing 210093, P.R. China
    and
    The State Key Lab for Novel Software Technology
    Nanjing University
    Nanjing 210093, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image